KEEP INFORMED

CAPTCHA
This question is for testing whether you are a human visitor and to prevent automated spam submissions.
Image CAPTCHA
Enter the characters shown in the image.

Computing the equilibrium measure of a system of intervals converging to a Cantor set

TitleComputing the equilibrium measure of a system of intervals converging to a Cantor set
Publication TypeJournal Article
Year of Publication2013
AuthorsMantica, G
Journal Dolomites Research Notes on Approximation
Volume6
IssueSpecial_Issue
Pagination51-61
Date Published09/2013
PublisherPadova University Press
Place PublishedPadova, IT
ISSN Number2035-6803
Keywordsequilibrium measure, Iterated Function Systems, potential theory.
URLhttp://drna.padovauniversitypress.it/2013/specialissue/7
DOI10.14658/pupj-drna-2013-Special_Issue-7